# SDR WX0400008

- Difficulty date: April 30, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Grd Srvc Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

TEN TO FIFTEEN MINUTES INTO THE FLIGHT FROM IFP TO EUG, THE LEAD FLIGHT ATTENDANT INFORMED THE CAPTAIN THAT ALL THE OVERHEAD CABIN LIGHTS WERE OUT.  THE FLIGHT WAS DIVERTED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE L5 CIRCUIT BREAKER ON THE GROUND SERVICE BUSS POPPED.  THE CIRCUIT BREAKER WAS RESET AND THE SYSTEM FOUND TO OPERATE NORMALLY.  THE WORK WAS DONE IAW AMM 33-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
